# SDR UALA2013071504955

- Difficulty date: July 14, 2013
- Submitted: August 22, 2013
- Operation: Air carrier
- Aircraft: N837UA
- Make and model: Airbus A319-131
- Aircraft serial: 1474
- Aircraft time: 41,815 hours, 17,204 cycles
- Engine: Iae V2522A5
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Unwanted Deploy
- Location: Seat 8 Abc
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ROW 8 ABC MASKS FELL ON LANDING.  INSTALLED PASSENGER OXYGEN SYSTEM. OPS CHECKED GOOD
